# SDR HNAA2008113000332

- Difficulty date: November 30, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 41,698 hours, 45,935 cycles
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 7003652611
- Part serial: 92051974
- Condition: Defective
- Location: Cockpit
- Part time: 22,868 hours, 24,665 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING GROUND HANDLING WITH APU AND ENGINES RUNNING, THE CREW NOTICED AN ELECTRICAL SMELL IN THE CABIN AND COCKPIT.  MAINTENANCE DISCOVERED THE PILOTS ADVISORY DISPLAY PANEL TO BE THE SOURCE OF THE ODORS.  THE DISPLAY PANEL WAS PLACED ON THE MEL LIST AND THE AIRCRAFT RELEASED FOR FURTHER FLIGHT.  THE DISPLAY PANEL WAS SUBSEQUENTLY CHANGED AND OPS CHECKED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
